Publication
Title
An addendum and correction to "Mathematical properties of Q-measures" (vol. 7, issue 3, pp. 737745)
Author
Abstract
A correction is provided for the proof of a theorem announced in (Rousseau et al., 2013). We show, moreover, that in a network subdivided into three or more subgroups there is at most one node with global Q-measure equal to one. In case there are two subgroups then it is possible to have two nodes with global Q-measure equal to one. This characterization leads to a graphical representation of networks having the maximum possible number of nodes with Q-measure equal to one.
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2014
ISSN
1751-1577
Volume/pages
8:3(2014), p. 486-490
ISI
000341376700003
Full text (Publishers DOI)
Full text (open access)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.11.2014
Last edited 04.04.2017
To cite this reference